# SDR CA960910028

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3340 · Exterior Lighting
- Part: Light Assembly
- Part number: 44040
- Condition: Missing
- Location: Lh Landing Light
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT LANDING LIGHT FOUND MISSING ON ARRIVAL AT DESTINATION. MISSING LIGHT ASSEMBLY REPLACED.
